# SDR IPXA2020070357291

- Difficulty date: July 3, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 22,170 hours, 13,592 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Part number: A5461229900200
- Part serial: TAG229850A
- Condition: Damaged
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG PANEL 413BL HAS (2) ELONGATED HOLES IN ATTACH FLANGE.  RECEIVED NEW PNL ASSY INSTALLED ON ACCESS M10 IAW SRM 51-40-21.
